MathSciNet Relay Station
MathSciNet bibliographic data
MR1894160 (2002k:55009b) 55N25 (16S34 46L99 58J22)
Schick, Thomas Erratum: "Integrality of $L\sp 2$-Betti numbers''. Math. Ann. 322 (2002), no. 2, 421–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement